Browse by Research Project Code

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0

Bosa, J. , Brown, N. P. , Sato, Y. , Tikuisis, A. , White, S. and Winter, W. (2019) Covering dimension of C*-algebras and 2-coloured classification. Memoirs of the American Mathematical Society, 257(1233), (doi: 10.1090/memo/1233)

Cameron, J. , Christensen, E. , Sinclair, A. M. , Smith, R. R. , White, S. and Wiggins, A. D. (2017) Structural properties of close II1 factors. M√ľnster Journal of Mathematics, 10(1), pp. 19-37. (doi: 10.17879/33249460964)

Sato, Y. , White, S. and Winter, W. (2015) Nuclear dimension and Z-stability. Inventiones Mathematicae, 202(2), pp. 893-921. (doi: 10.1007/s00222-015-0580-1)

Toms, A. S. , White, S. and Winter, W. (2015) Z-stability and finite dimensional tracial boundaries. International Mathematics Research Notices, 2015(10), pp. 2702-2727. (doi: 10.1093/imrn/rnu001)

Bhowmick, J. , Voigt, C. and Zacharias, J. (2015) Compact quantum metric spaces from quantum groups of rapid decay. Journal of Noncommutative Geometry, 9(4), pp. 1175-1200. (doi: 10.4171/JNCG/220)

Cameron, J. , Christensen, E. , Sinclair, A. M. , Smith, R. R. , White, S. and Wiggins, A. D. (2014) Kadison-Kastler stable factors. Duke Mathematical Journal, 163(14), pp. 2639-2686. (doi: 10.1215/00127094-2819736)

Perera, F. , Toms, A. , White, S. and Winter, W. (2014) The Cuntz semigroup and stability of close C*-algebras. Analysis and PDE, 7(4), pp. 929-952. (doi: 10.2140/apde.2014.7.929)

Christensen, E. , Sinclair, A. , Smith, R.R. and White, S.A. (2013) C*-algebras nearly contained in type I algebras. Canadian Journal of Mathematics, 65(1), pp. 52-65. (doi: 10.4153/CJM-2012-001-1)

Cameron, J. , Christensen, E. , Sinclair, A.M. , Smith, R.R. , White, S.A. and Wiggins, A.D. (2012) Type II1 factors satisfying the spatial isomorphism conjecture. Proceedings of the National Academy of Sciences of the United States of America, 109(50), pp. 20338-20343. (doi: 10.1073/pnas.1217792109)

Hirshberg, I. , Kirchberg, E. and White, S. (2012) Decomposable approximations of nuclear C*-algebras. Advances in Mathematics, 230(3), pp. 1029-1039. (doi: 10.1016/j.aim.2012.03.028)

This list was generated on Sun Sep 20 06:56:27 2020 BST.